:confused: I have have been diagnosed with "fibromyalgia" since 1997. But I have all these other problems that do not add up. Right now I have a low grade fever 99.1-99.8 and my joints really hurt. My wrist, elbows, hips, knees and ankles scream the most. My legs also really hurt. They burn, throb, and are extremely painful, and if I stand on them for any length of time I am in misery. It hurts to sit and I get stiff from doing it for even a 1/2 hour. I have problems with my balance. I bruise real easy. My eyes are dry, my mouth feels like it is on fire, the doctor told me I have brisk reflexes. I have numbness and tingleing in my arms and legs but not all the time. I have a headache everyday of my life it is only a matter of how bad. There are times when I cannot get my mouth and brain to communicate, the words just will not come out. My memory is really bad. I will get a rash on my knees that is just red it last for a couple of days and then it will go away. I also will get a rash in the crook of my arms. I have skin problems ecxema on my hands. My skin is usually cracked and bleeding on my knuckles. The winter months are usually worse for me. I had "flare ups" but they have not lasted as long as this one. Every medical test I have ever had comes back negative. I get very discouraged from being in so much pain and the doctor not being able to find the cause. We moved to a small town 4 years ago. My old GP told me I would make a good project for some medical facility. I do have high blood pressure, irritable bowel syndrome, and restless leg syndrome. Right now my cholestrol is elevated and I really do not want to take anything that is going to cause my muscle to hurt worse. I took Zocor before and it was awful. Any help would be most appreciated.Reply Follow This Thread Stop Following This Thread Flag this Discussion
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?